# SDR CALA2020020800345

- Difficulty date: February 5, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 68,497 hours, 29,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D53370901210
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5330-05216 REV A STEP 3.2 #4 HOLE IS CRACK ON THE ALUMINUM PRESSURE DECK PANEL ONLY. REPAIRED #4 HOLE ON PRESSURE DECK PANEL REF. EC/RA#: 5331-02602. ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5331-02602 ON OR BEFORE THE AIRCRAFT REACH 85,846 TOTAL AIRCRAFT FLIGHT CYCLES OR 181,696 TOTAL AIRCRAFT FLIGHT HOURS WHICHEVER C OMES FIRST. PLANNING TO CONTACT ENGINEERING AFTER 73,000 TOTAL A IRCRAFT FLIGHT CYCLES BUT BEFORE 75,000 TOTAL AIRCRAFT FLIGHT 36 HOLES CYCLES FOR INSPECTION REQUIREMENTS AT LHS PRESSURE PANEL  FR 35- CORRECTION SHOULD READ 85746 TOTAL AIRCRAFT FLIGHT CYCLES NOT 85846. PLANNING TO CONTACT ENGINEERING AFTER 73,000FC BUT BEFORE 75,000 FC. OK TO DIP TILL THE AIRCRAFT REACHES 85,846 FC OR 181,696 FH. TOMC-APPROVAL FROM SC1ELBYC COMMENT UPDATE TO REF FLEET CYCLE NON-ROUTINE NUMBER 9726376 FOR RII AND BUYBACK. QC REVIEWED RECORDS UPDATE QC REVIEWED INIT: PLN/ENG >73,000 <75,000 TAFC T/A: 85,846 TAFC OR 181,696 TAFH..........LT/U224600
